# SDR ESPA2012031403

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N32PA
- Make and model: Lear 36A
- Aircraft serial: 25
- Aircraft time: 17,120 hours, 7,678 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 80071702
- Part serial: 0145
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON ROLL OUT,  ACFT EXPERIENCED A SHUTTER AND THE CREW THOUGHT THE NOSE TIRE HAD BLOWN,  CREW NOTIFIED THE TOWER AND PREPARED THE ACFT FOR AN EMERGENCY LANDING, UPON LANDING, NOSE TIRE WAS NOT BLOWN OR DAMAGED, ACFT LANDED WITH OUT INCIDENT, THE CREW NOTED THE NOSE WHEEL STEERING WAS NOT WORKING AND THE ACFT WAS TOWED FROM THE RUNWAY.
